MathSciNet Relay Station
MathSciNet bibliographic data
MR1804139 (2001k:16027) 16G70 (14L15)
Farnsteiner, Rolf On the Auslander-Reiten quiver of an infinitesimal group. Nagoya Math. J. 160 (2000), 103–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement